# SDR CALA2012103100690

- Difficulty date: October 30, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 44,788 hours, 10,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N343114
- Condition: Damaged
- Location: Bs 373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SKIN HAS EVIDENCE OF DAMAGE 2 FEET BELOW AND 3 FEET AFT OF R1 DOOR CUT-OUT.   CUT OUT DAMAGE, INSTALLED REPAIR DOUBLER AND STRUCTURAL FILLER IAW ECRA5330-03909
